The epsilon-Gini-Contamination multiple priors model admits a linear-mean-standard-deviation utility representation

Grant, Simon and Kajii, Atsushi (2007) The epsilon-Gini-Contamination multiple priors model admits a linear-mean-standard-deviation utility representation. Economic Letters, 95 1: 39-47. doi:10.1016/j.econlet.2006.09.012


Author Grant, Simon
Kajii, Atsushi
Title The epsilon-Gini-Contamination multiple priors model admits a linear-mean-standard-deviation utility representation
Journal name Economic Letters   Check publisher's open access policy
ISSN 0165-1765
1873-7374
Publication date 2007-01-01
Sub-type Article (original research)
DOI 10.1016/j.econlet.2006.09.012
Open Access Status Not Open Access
Volume 95
Issue 1
Start page 39
End page 47
Total pages 9
Place of publication Amsterdam, Netherlands
Publisher Elsevier
Language eng
Formatted abstract
We introduce the ε-Gini-contamination multiple priors model in which the set of priors are those probability measures that are ‘close’ to a central P with respect to the relative Gini concentration index. We show that such preferences can be represented by a linear-mean-standard-deviation utility function on a restricted domain.
Keyword Subjective probability
Maximin expected utility
Relative Gini concentration index
Mean-variance utility
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Economics Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 21 Sep 2011, 02:15:40 EST by Alys Hohnen on behalf of School of Economics